# SDR DALA2024072207310

- Difficulty date: July 17, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N386DN
- Make and model: Airbus A321-211
- Aircraft serial: 8947
- Aircraft time: 15,116 hours, 6,487 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Faulted
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3086 - ATO - AT 30KTS DUE TO A BRAKE SYS 2 FAULT. CORRECTIVE ACTION: DEFERRED BSCU CHANNEL 2 PER MEL AND CONTINUED. LATER, REPLACED BSCU. (LP 6040886)
